Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Desipramine Update--hopefully not T.M.I.

Posted by Tom on August 24, 1999, at 21:43:58

In reply to Desipramine Update--hopefully not T.M.I., posted by Roo on August 24, 1999, at 7:51:37

> Just wanted to give an update about my TCA trial...
> I am feeling pretty good. I'm definately not depressed.
> The first week and a half of side effects was HARSH and
> difficult, I felt slightly ill--but that seems to have
> passed. I've been taking 10 mg's of prozac along
> with the desipramine and am slowly tapering off. This
> will be my last week on prozac, and then it will be
> just the desipramine. Already I have noticed things
> are much better sexually. I have a lot more sensation
> and it's not a major effort to have an orgasm. I am
> guessing that it's going to get even better once the
> prozac is completely out of my system....
> The only problem that is still prevailing is constipation.
> It's only been a little over 2 weeks, so I'm am REALLY
> hoping that passes. I'm not sure about weight gain (I'm
> guessing a little, but I'm also premenstrual so it
> could be related to that).
> If the constipation goes away, and I don't gain too much
> weight, I just might have finally achieved what I thought
> was impossible--mental health and a sex life too!
> Woo-Hoo--Cross your fingers for me!

I am elated for you! By the way, what is your dosage?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tom thread:10614